MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA

ARROW INTERNATIONAL LLC ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR; CATHETER, HEMODIALYSIS, IMPLA
Model Number IPN920475
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).The customer returned one arrow-clark vectorflow connector assembly, a compression sleeve, and a compression fitting.Signs of use in the form of biological material were observed on the unit.Visual analysis revealed no defects or abnormalities on the devices.Per the instructions for use (ifu), the compression sleeve and fitting were threaded onto the connection assembly.They connected successfully creating a secure attachment.Leak testing of the returned connector assembly was performed per amrq-000075 rev.17 which states "7.3.4 extension line liquid leakage: the extension lines shall not leak liquid when tested in accordance with the method given in annex c of bs en iso 10555-1." bs en iso 10555-1:2023 states "apply a minimum pressure of 300 kpa.Maintain the pressure for a minimum of 30 s while examining the hub/connection fitting assembly and any other part of the catheter for liquid leakage, i.E.The formation of one or more falling drops of water, and record whether or not leakage occurs." both luer hubs were flushed with water and individually attached to a leak tester.The compression sleeve and fitting were removed from the connector assembly prior to leak testing.With the distal end of the metal cannulas occluded, the extension lines were each pressurized to 315 kpa for 30 seconds.The device was free from leakage.A manual tug test confirmed both luer hubs were securely attached to their respective lumens.A device history record review was performed, and there was one finding for the extension line.Review of the finding revealed that it was not relevant.The instructions for use included with this kit cautions the user "repeated over tightening of bloodlines, syringes and caps will reduce connector life and could lead to potential connector failure." the report that leakage occurred on the arterial extension line was not confirmed through investigation of the returned sample.Visual inspection revealed no damage or defects to the connection assembly, compression fitting, or compression sleeve.Functional testing confirmed that the compression sleeve and fitting securely attached to the connection assembly.A leak test performed in accordance with iso-10555-1 revealed no leakage on the unit.Based on the customer report and the sample received, it was concluded that there was no product failure.Teleflex will continue to monitor and trend for reports of this nature.
 
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported that "leakage occurred on the arterial limb.No patient harm reported." additional information received on jun 06, 2025, indicated that " the customer vented the connector with nacl before installation and did not detect any leakage.After installation, the customer detected a leak at the connector below the red clamp on the arterial limb.The user then took the attachment piece from a second set and was able to place the catheter without any problems and has been using it since.The patient has been coming to the dialysis department regularly for dialysis since the attachment." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine.".
 
Event or Problem Description

Brand Name
ARROW HEMODIALYSIS SET: 2-L 15 FR X 23 CM RETR
Common Device Name
CATHETER, HEMODIALYSIS, IMPLA
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22125359
Report Number9680794-2025-00451
Device Sequence Number17960409
Product Code MSD
UDI-Device Identifier10801902127256
UDI-Public(01)10801902127256(11)250122(17)271231(10)33F25A0083(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K141051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN920475
Device Catalogue NumberCS-15232-VFE
Device Lot Number33F25A0083
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/19/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED.; NONE REPORTED.
Patient SexUnknown